Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
142 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are green and watery stools normal after taking ciproflaxacino sandoz?

.I have had diarrhea for several days now and it was yellow. Now I am on second with antibiotics which is called Ciprofloxacino Sandoz 500mg and my stool is now green and extreem liquid.........is this normal and can it be the pills ?Will it stop at any point ? efter I started to take the pills its not like emergency anymore....more like I have to press it out.
Sat, 10 Jul 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Green stools are due to the bile content in stool. when the food passes the guts too quickly, there is not enough time for breakdown of bile and hence the color. Since you are having less times of purging, you appear to be getting better with Ciprofloxacin. So I suggest you complete the course of antibiotic prescribed for you.

In addition I suggest you take a probiotic to ensure good bacteria in your gut. You also need to be well hydrated with Oral rehydration solution. If your diarrhea persists, you will have to visit your physician and get evaluated for any stool culture and blood investigations to rule out clostridium difficile infection.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Rajendran Ravindranathan Nayar, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Combined oral contraceptive pill


Are green and watery stools normal after taking ciproflaxacino sandoz?

Hi, Green stools are due to the bile content in stool. when the food passes the guts too quickly, there is not enough time for breakdown of bile and hence the color. Since you are having less times of purging, you appear to be getting better with Ciprofloxacin. So I suggest you complete the course of antibiotic prescribed for you. In addition I suggest you take a probiotic to ensure good bacteria in your gut. You also need to be well hydrated with Oral rehydration solution. If your diarrhea persists, you will have to visit your physician and get evaluated for any stool culture and blood investigations to rule out clostridium difficile infection. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Rajendran Ravindranathan Nayar, General & Family Physician